# SDR SWAA2025061674849

- Difficulty date: May 24, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BTW BS 907 TO BS 927 AFT POSITION AT AFT CARGO COMPARTMENT 2025-340262<[01] REPLACED AFT SUPPORT BRACKET (STIFFENER) BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AT AFT CARGO COMPARTMENT IAW B373-700 SRM 51-40-02 AND DGW 147A7221 SHEET: 24 REV: - SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED AFT SUPPORT BRACKET (STIFFENER) BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AT AFT CARGO COMPARTMENT IAW B373-700 SRM 51-40-02 AND DGW 147A7221 SHEET: 24 REV: - SEE INDIVIDUAL SIGN OFF BELLOW.
